Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 41, NWS Milwaukee, WI

April 25, 2016

NWS Milwaukee, WI issued this small craft advisory at Apr 25, 2016, 3:35 AM CDT. It took effect at Apr 26, 2016, 2:00 AM CDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2016, 3:35 AM CDT (08:35 UTC)
In effect from
Apr 26, 2016, 2:00 AM CDT
Expired
Apr 27, 2016, 1:00 AM CDT
In force
23 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

525 
WHUS73 KMKX 250835
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 AM CDT MON APR 25 2016

...BRISK NORTHERLY WINDS AND HIGH WAVES DEVELOPING TUESDAY
MORNING...

.A COLD FRONT WILL SWEEP DOWN LAKE MICHIGAN EARLY TUESDAY MORNING
MARKING THE BEGINNING OF A PERIOD OF BRISK NORTH TO NORTHEAST
WINDS AND HIGH WAVES. THE BRISK WINDS AND HIGH WAVES WILL CONTINUE
INTO TUESDAY EVENING NORTH OF NORTH POINT LIGHTHOUSE...AND
CONTINUE THROUGH WEDNESDAY SOUTH OF NORTH POINT LIGHTHOUSE.

LMZ643-644-251645-
/O.NEW.KMKX.SC.Y.0041.160426T0900Z-160427T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
335 AM CDT MON APR 25 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM CDT
TUESDAY. 


* WINDS: NORTH WIND 15 TO 25 KNOTS EARLY TUESDAY MORNING SHIFTING
  TO THE NORTHEAST TUESDAY AFTERNOON.

* WAVES: BUILDING TO 3 TO 5 FEET TUESDAY MORNING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-251645-
/O.NEW.KMKX.SC.Y.0041.160426T1200Z-160427T2300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
335 AM CDT MON APR 25 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 6 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO
6 PM CDT WEDNESDAY. 


* WINDS: NORTH WINDS 15 TO 25 KNOTS TUESDAY MORNING SHIFTING TO
  THE NORTHEAST TUESDAY AFTERNOON. 

* WAVES: BUILDING TO 3 TO 5 FEET TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
8 follow-up statements
692 
WHUS73 KMKX 251403
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
903 AM CDT MON APR 25 2016

...BRISK NORTHERLY WINDS AND HIGH WAVES DEVELOPING TUESDAY
MORNING...

.A COLD FRONT WILL SWEEP DOWN LAKE MICHIGAN EARLY TUESDAY MORNING
MARKING THE BEGINNING OF A PERIOD OF BRISK NORTH TO NORTHEAST
WINDS AND HIGH WAVES. THE BRISK WINDS AND HIGH WAVES WILL
CONTINUE INTO TUESDAY EVENING NORTH OF NORTH POINT LIGHTHOUSE...
AND CONTINUE THROUGH WEDNESDAY SOUTH OF NORTH POINT LIGHTHOUSE.

LMZ643-644-252215-
/O.CON.KMKX.SC.Y.0041.160426T0900Z-160427T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
903 AM CDT MON APR 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT
TUESDAY...

* WINDS: NORTH WIND 15 TO 25 KNOTS EARLY TUESDAY MORNING 
  SHIFTING TO THE NORTHEAST TUESDAY AFTERNOON. 

* WAVES: BUILDING TO 3 TO 5 FEET TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-252215-
/O.CON.KMKX.SC.Y.0041.160426T1200Z-160427T2300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
903 AM CDT MON APR 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO
6 PM CDT WEDNESDAY...

* WINDS: NORTH WINDS 15 TO 25 KNOTS TUESDAY MORNING SHIFTING TO 
  THE NORTHEAST TUESDAY AFTERNOON. 

* WAVES: BUILDING TO 3 TO 5 FEET TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
428 
WHUS73 KMKX 252043
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
343 PM CDT MON APR 25 2016

...BRISK NORTHERLY WINDS AND HIGH WAVES DEVELOPING TUESDAY
MORNING...

.A COLD FRONT WILL SWEEP DOWN LAKE MICHIGAN EARLY TUESDAY MORNING
MARKING THE BEGINNING OF A PERIOD OF BRISK NORTH TO NORTHEAST
WINDS AND HIGH WAVES. THE BRISK WINDS AND HIGH WAVES WILL
CONTINUE INTO TUESDAY EVENING NORTH OF NORTH POINT LIGHTHOUSE...
AND CONTINUE THROUGH WEDNESDAY SOUTH OF NORTH POINT LIGHTHOUSE.

LMZ645-646-260445-
/O.EXT.KMKX.SC.Y.0041.160426T1200Z-160427T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
343 PM CDT MON APR 25 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM TUESDAY TO 1 AM
CDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM TUESDAY TO
1 AM CDT WEDNESDAY. 

* WINDS: NORTH WINDS 15 TO 25 KNOTS TUESDAY MORNING SHIFTING TO 
  THE NORTHEAST BY TUESDAY AFTERNOON. 

* WAVES: BUILDING TO 3 TO 5 FEET TUESDAY MORNING AND 4 TO 6 FEET
  BY TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-260445-
/O.CON.KMKX.SC.Y.0041.160426T0900Z-160427T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
343 PM CDT MON APR 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT
TUESDAY...

* WINDS: NORTH WIND 15 TO 25 KNOTS EARLY TUESDAY MORNING 
  SHIFTING TO THE NORTHEAST BY TUESDAY AFTERNOON. 

* WAVES: BUILDING TO 3 TO 5 FEET TUESDAY MORNING AND 4 TO 6 FEET
  BY TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MRC
WWW.WEATHER.GOV/MKX
768 
WHUS73 KMKX 260257
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
957 PM CDT MON APR 25 2016

...BRISK NORTHERLY WINDS AND HIGH WAVES DEVELOPING OVERNIGHT INTO TUESDAY
MORNING...

.A COLD FRONT WILL SWEEP DOWN LAKE MICHIGAN TONIGHT INTO EARLY
TUESDAY MORNING MARKING THE BEGINNING OF A PERIOD OF BRISK NORTH
TO NORTHEAST WINDS AND HIGH WAVES. THE BRISK WINDS AND HIGH WAVES
WILL CONTINUE INTO TUESDAY EVENING NORTH OF NORTH POINT
LIGHTHOUSE...AND CONTINUE THROUGH WEDNESDAY SOUTH OF NORTH POINT
LIGHTHOUSE.

LMZ643-644-261100-
/O.CON.KMKX.SC.Y.0041.160426T0900Z-160427T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
957 PM CDT MON APR 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT
TUESDAY...

* WINDS: NORTH WIND 15 TO 25 KNOTS BY EARLY TUESDAY MORNING 
  SHIFTING TO THE NORTHEAST BY TUESDAY AFTERNOON. 

* WAVES: BUILDING TO 3 TO 5 FEET TUESDAY MORNING AND 4 TO 6 FEET 
  BY TUESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-261100-
/O.CON.KMKX.SC.Y.0041.160426T1200Z-160427T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
957 PM CDT MON APR 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO
1 AM CDT WEDNESDAY...

* WINDS: NORTH WINDS 15 TO 25 KNOTS TUESDAY MORNING SHIFTING TO 
  THE NORTHEAST BY TUESDAY AFTERNOON. 

* WAVES: BUILDING TO 3 TO 5 FEET TUESDAY MORNING AND 4 TO 6 FEET 
  BY TUESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
938 
WHUS73 KMKX 260654
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
154 AM CDT TUE APR 26 2016

...BRISK NORTHERLY WINDS AND HIGH WAVES INTO TUESDAY MORNING...

.AN EXITING COLD FRONT WILL BRING OF A PERIOD OF BRISK NORTH TO
NORTHEAST WINDS AND HIGH WAVES. THE BRISK WINDS AND HIGH WAVES
WILL CONTINUE INTO TUESDAY EVENING NORTH OF NORTH POINT
LIGHTHOUSE...AND CONTINUE THROUGH WEDNESDAY SOUTH OF NORTH POINT
LIGHTHOUSE.

LMZ643-644-261500-
/O.EXT.KMKX.SC.Y.0041.160426T0700Z-160427T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
154 AM CDT TUE APR 26 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: NORTH WIND 15 TO 25 KNOTS SHIFTING TO THE NORTHEAST BY
  AFTERNOON.

* WAVES: BUILDING TO 4 TO 6 FEET BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-261500-
/O.EXT.KMKX.SC.Y.0041.160426T0700Z-160427T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
154 AM CDT TUE APR 26 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT
WEDNESDAY. 

* WINDS: NORTH WIND 15 TO 25 KNOTS SHIFTING TO THE NORTHEAST BY
  AFTERNOON.

* WAVES: BUILDING TO 4 TO 6 FEET BY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
008 
WHUS73 KMKX 261403
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
903 AM CDT TUE APR 26 2016

...BRISK NORTHERLY WINDS AND HIGH WAVES INTO TUESDAY MORNING...

.AN EXITING COLD FRONT WILL BRING OF A PERIOD OF BRISK NORTH TO
NORTHEAST WINDS AND HIGH WAVES. THE BRISK WINDS AND HIGH WAVES
WILL CONTINUE INTO EARLY THIS EVENING NORTH OF NORTH POINT
LIGHTHOUSE...AND CONTINUE THROUGH 1 AM WEDNESDAY SOUTH OF NORTH
POINT LIGHTHOUSE.

LMZ643-644-262215-
/O.CON.KMKX.SC.Y.0041.000000T0000Z-160427T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
903 AM CDT TUE APR 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS: NORTH WIND 15 TO 25 KNOTS SHIFTING TO THE NORTHEAST BY 
  AFTERNOON. 

* WAVES: BUILDING TO 4 TO 6 FEET BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-262215-
/O.CON.KMKX.SC.Y.0041.000000T0000Z-160427T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
903 AM CDT TUE APR 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
WEDNESDAY...

* WINDS: NORTH WIND 15 TO 25 KNOTS SHIFTING TO THE NORTHEAST BY 
  AFTERNOON. 

* WAVES: BUILDING TO 3 TO 5 FEET BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
DAVIS

WWW.WEATHER.GOV/MKX
034 
WHUS73 KMKX 262002
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
302 PM CDT TUE APR 26 2016

...BRISK NORTH TO NORTHEAST WINDS AND HIGH WAVES INTO THIS
EVENING... 

.A PERIOD OF BRISK NORTH TO NORTHEAST WINDS AND HIGH WAVES WILL
LINGER INTO THIS EVENING...AS A TIGHT PRESSURE GRADIENT LINGERS
OVER THE AREA. THE WINDS AND WAVES WILL THEN SUBSIDE FROM NORTH
TO SOUTH ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN LATER THIS
EVENING.

GUSTY NORTHEAST WINDS AND HIGH WAVES ARE POSSIBLE AGAIN WEDNESDAY
INTO WEDNESDAY NIGHT...AS THE PRESSURE GRADIENT TIGHTENS ONCE
AGAIN. HIGH WAVES MAY LINGER INTO THURSDAY...MAINLY SOUTH OF
NORTH POINT LIGHTHOUSE. A SMALL CRAFT ADVISORY WILL LIKELY BE
NEEDED FOR WEDNESDAY...AND POSSIBLY WEDNESDAY NIGHT INTO THURSDAY.

LMZ643-644-270300-
/O.CON.KMKX.SC.Y.0041.000000T0000Z-160427T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
302 PM CDT TUE APR 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS...DECREASING TO 10 TO
  15 KNOTS LATER THIS EVENING AND OVERNIGHT.

* WAVES: 4 TO 6 FEET...SUBSIDING TO 3 TO 4 FEET LATER THIS EVENING
  AND OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-270415-
/O.CON.KMKX.SC.Y.0041.000000T0000Z-160427T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
302 PM CDT TUE APR 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
WEDNESDAY...

* WINDS: NORTH TO NORTHEAST WIND 15 TO 25 KNOTS...DECREASING TO 10
  TO 20 KNOTS AFTER MIDNIGHT.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
675 
WHUS73 KMKX 270305
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1005 PM CDT TUE APR 26 2016

...WAVES WILL CONTINUE TO SUBSIDE THROUGH THE LATE EVENING...

.NORTH TO NORTHEAST WINDS HAVE EASED...BUT HIGH WAVES WILL LINGER
INTO LATE THIS EVENING FROM MILWAUKEE SOUTH.

GUSTY NORTHEAST WINDS AND HIGH WAVES ARE POSSIBLE AGAIN WEDNESDAY
INTO WEDNESDAY NIGHT...AS THE PRESSURE GRADIENT TIGHTENS ONCE
AGAIN. HIGH WAVES MAY LINGER INTO THURSDAY...MAINLY SOUTH OF
NORTH POINT LIGHTHOUSE. A SMALL CRAFT ADVISORY WILL LIKELY BE
NEEDED FOR WEDNESDAY...AND POSSIBLY WEDNESDAY NIGHT INTO
THURSDAY.

LMZ643-644-270415-
/O.EXP.KMKX.SC.Y.0041.000000T0000Z-160427T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
1005 PM CDT TUE APR 26 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

LMZ645-646-270600-
/O.CON.KMKX.SC.Y.0041.000000T0000Z-160427T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1005 PM CDT TUE APR 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
WEDNESDAY...

* WINDS: NORTH TO NORTHEAST WIND 10 TO 20 KNOTS...LOWERING TO 10
  TO 15 KNOTS AFTER MIDNIGHT.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
834 
WHUS73 KMKX 270607
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
107 AM CDT WED APR 27 2016

...WINDS DIMINISHING A LITTLE...

.THE PERSISTENT NORTHEAST FLOW WILL CONTINUE AROUND HIGH PRESSURE
NORTHEAST OF LAKE SUPERIOR. WINDS AND WAVES WILL BE JUST BELOW
SMALL CRAFT ADVISORY CRITERIA.

LMZ645-646-270715-
/O.EXP.KMKX.SC.Y.0041.000000T0000Z-160427T0600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
107 AM CDT WED APR 27 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

THE PERSISTENT NORTHEAST FLOW WILL CONTINUE AROUND HIGH PRESSURE
NORTHEAST OF LAKE SUPERIOR. WINDS AND WAVES WILL BE JUST BELOW
SMALL CRAFT ADVISORY CRITERIA...WITH WAVES AROUND 3 TO 4 FEET.

$$
HENTZ

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 24, 9:27 PM CDT, 6 hours 8 minutes earlier.

Area forecast discussion, Apr 24, 9:27 PM CDT, 6 hours 8 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
927 PM CDT SUN APR 24 2016

.UPDATE...

18Z GFS AND 23Z HRRR EXPERIMENTAL AND 00Z NAM IS SHOWING A LITTLE
MORE OF A SEVERE WEATHER POTENTIAL FOR MONDAY AFTERNOON AND EARLY
EVENING.

18Z FORECAST SOUNDINGS INDICATE SOME SEVERE HAIL POTENTIAL AND
EVEN A MARGINAL TORNADO POTENTIAL. THE SEVERE WEATHER INDEX CWASP
RISES TO MID TO UPPER 70S. STP VALUES RISE TO AROUND 1 WITH THE
SUPERCELL INDEX AROUND 4. ZERO TO 1 KM MIXED LAYER CAPE RISES TO
AROUND 1400 JOULES/KG. THE GFS INDICATES SOUTHERN WISCONSIN WILL
BE IN THE WARM SECTOR... ALTHOUGH THE SURFACE BOUNDARY HAS BEEN
SAGGING SOUTH OVER THE NORTHEAST 2/3RDS OF THE FORECAST AREA. THIS
WILL BE THE MAIN CONCERN AS THE SURFACE LOW AND WARM FRONT MAY BE
FARTHER SOUTH THAN THE MODELS INDICATE...AS THE MODELS PUSH IT
BACK NORTH LATE TONIGHT AND MONDAY MORNING. MEANWHILE THE 850 MB
LOW TRACK IS ACROSS NORTHERN WISCONSIN...SO THE 850 MB WARM FRONT
WILL BE WELL TO THE NORTH.

IF THE GFS SURFACE TRACK IS CORRECT WITH THE LOW MOVING ACROSS
THE FOND DU LAC AND SHEBOYGAN AREA...THE SETUP WOULD FAVOR A
SEVERE WEATHER POTENTIAL OVER MUCH OF SOUTHERN WISCONSIN AS THE
700 MB SPEED MAX OF 50 KNOTS PUSHES ACROSS SOUTHERN WISCONSIN. THE
SOUTHWEST 850 MB WINDS INCREASE TO 35 KNOTS. MEANWHILE A 50 KNOT
WEST SPEED MAX PUSHES ACROSS BY EVENING WITH THE MAIN MID LEVEL
LOW OVER FAR NORTHERN WISCONSIN.

THE 18Z NAM HAS A MORE SOUTHERN TRACK OF THE SURFACE LOW...WITH
THE SEVERE THREAT THEN LIKELY LIMITED TO THE SOUTHWEST AND FAR
SOUTH.

THE STORM PREDICTION CENTER HAS MUCH OF SOUTHERN WISCONSIN IN A
MARGINAL RISK OF SEVERE THUNDERSTORMS. ANY UPGRADE TO SLIGHT RISK
WOULD LIKELY NEED MORE OF THE MODELS INDICATING THE NORTHERN
TRACK FOR THE SURFACE LOW. EVEN WITH THE HRRR EXPERIMENTALNORTHERLY
TRACK MUCH OF THE STRONG THUNDERSTORMS DEVELOP JUST SOUTH MORE
ACROSS NORTHERN ILLINOIS.

THE 00Z NAM IS STILL PUSHING THE BOUNDARY BACK NORTH MONDAY
MORNING WITH THE WARM FRONT APPRACHING THE DELLS TO JUST SOUTH OF
MILWAUKEE BY 1 PM. THE 00Z NAM ALSO SEEMS TO BE TRENDING TO MORE
OF THE 18Z GFS TRACK...SO STAY TUNED.

&&

.AVIATION/06Z TAFS/...

VFR CONDITIONS TO CONTINUE THIS EVENING AND OVERNIGHT ACROSS THE TAF
SITES. SOUTHWESTERLY WINDS OF 25 TO 35 KTS BETWEEN 1-2 KFT WILL
CREATE MARGINAL CONDITIONS FOR WIND SHEAR LATE THIS EVENING INTO THE
EARLY MORNING HOURS.

SHOWERS AND MAYBE A RUMBLE OF THUNDER ARE POSSIBLE LATE TONIGHT INTO
MONDAY MORNING AS AN UPPER AIR DISTURBANCE TRACKS THROUGH THE AREA.
VFR CIGS EXPECTED TO CONTINUE WITH THIS FEATURE.

A FRONT WILL STALL OVER CENTRAL WI DURING THE DAY MONDAY AND BE THE
FOCUS FOR POSSIBLE SHOWERS AND THUNDERSTORMS...WITH MVFR CONDITIONS
POSSIBLE AT TIMES. ANOTHER FRONT COULD BRING THUNDERSTORMS TO THE
REST OF SOUTHERN WI LATE MONDAY AFTERNOON/EVENING. SOUTH TO
SOUTHWESTERLY WINDS WILL GUST BETWEEN 15 TO 25 KTS LATE MONDAY
MORNING THROUGH THE AFTERNOON.

&&

.MARINE...

EASTERLY WINDS WILL VEER TO THE SOUTHEAST TO SOUTH ON MONDAY AHEAD
OF AN APPROACHING LOW PRESSURE SYSTEM.  ONCE THE LOW PASSES
BY...STRONGER NORTHEAST WINDS WILL PUSH DOWN THE LAKE LATE MONDAY
NIGHT INTO TUESDAY. THIS COULD RESULT IN SMALL CRAFT ADVISORY
CONDITIONS...ESPECIALLY NORTH OF MILWAUKEE. WINDS AND WAVES WILL
DECREASE BY TUESDAY NIGHT AS HIGH PRESSURE WITH AN EASTERLY FLOW
SETTLES ACROSS THE REGION.

&&

.PREV DISCUSSION... /ISSUED 307 PM CDT SUN APR 24 2016/

TONIGHT AND MONDAY... FORECAST CONFIDENCE MEDIUM.

MODELS ARE HAVING A HARD TIME RESOLVING THE SUBTLE FORCING FEATURES
JUTTING OUT AHEAD OF A CLOSED UPPER LOW THAT IS SLOWLY TRAVERSING
ACROSS THE PLAINS. CHANCES FOR LIGHT SHOWERS AND MAYBE A RUMBLE OF
THUNDER TOWARD CENTRAL WI INCLUDING FOND DU LAC AND SHEBOYGAN SHOULD
BE DIMINISHING EARLY THIS EVENING AS UPPER LEVEL RIDGING WORKS
FARTHER INTO SOUTHERN WI. THESE WERE ASSOCIATED WITH STEADY 850-
700MB WARM AIR ADVECTION AND FRONTOGENESIS.

LATER TONIGHT...SHORTWAVE ENERGY FROM THE APPROACHING UPPER LOW WILL
SWING FROM WEST TO EAST ACROSS SOUTHERN WI... PROBABLY BETWEEN 4 AM
AND 10 AM. THIS COULD BE ENOUGH FORCING FOR SOME SHOWERS. THERE WILL
BE SOME ELEVATED INSTABILITY PRESENT WITH THE STEEP UPPER LEVEL
LAPSE RATES AND EXTRA LIFT FROM THE LOW LEVEL JET... SO KEPT SMALL
MENTION OF THUNDER.

WE ARE STILL WAITING FOR THE SURFACE WARM FRONT TO CREEP INTO
SOUTHWEST WI AND BRING TEMPS UP A COUPLE MORE DEGREES INTO THE UPPER
70S LATE THIS AFTERNOON. THIS FRONT WILL CONTINUE TO BATTLE THE
COOLER AIR MASS INFLUENCED BY LAKE MICHIGAN... BUT MODELS AGREE ON
BRINGING IT NORTHWARD UP TO SOUTHERN FOND DU LAC AND SHEBOYGAN
COUNTIES BY LATE TONIGHT. THIS MEANS TEMPERATURES WILL BE WARMER
NEAR LAKE MICHIGAN ON MONDAY.

THIS FRONT WILL SIT OVER CENTRAL WI ON MONDAY AND BE THE FOCUS FOR
SHOWERS AND ISOLATED THUNDERSTORMS ONCE AGAIN. THE SURFACE LOW IS
EXPECTED TO MOVE INTO SOUTH CENTRAL WI SOMETIME ON MONDAY. LOW LEVEL
FRONTOGENESIS WILL SWEEP THROUGH THE AREA DURING THE LATE AFTERNOON.
SOME MODELS GENERATE CONVECTION ALONG THIS FRONT IN SOUTH
CENTRAL/SOUTHEAST WI WHILE OTHERS WAIT FOR IT TO CLEAR WI AND THEN
GENERATE PRECIP ALONG IT TO OUR SOUTHEAST DURING THE EVENING.

THE NAM CONTINUES TO BE ONE OF THE MORE ROBUST MODELS WITH
GENERATING HIGH CAPE UP TO 2000 J/KG WHILE THE GFS IS MORE MODERATE
AROUND 1000 J/KG. NONETHELESS THE SHEAR VALUES OF 30 TO 40 KNOTS
SUPPORT ORGANIZED CONVECTION. SPC KEPT SOUTHERN WI IN THE MARGINAL
RISK FOR SEVERE STORMS FOR THE ISOLATED POTENTIAL.

MONDAY NIGHT...FORECAST CONFIDENCE IS MEDIUM.

ANY ONGOING CONVECTION THAT FIRES LATE IN THE AFTERNOON ON MONDAY
WILL QUICKLY EXIT EAST DURING THE EVENING. THE COLD FRONT
ASSOCIATED WITH THE WEAKENING LOW WILL BE OVER THE SOUTHEAST RIGHT
AROUND 00Z TUESDAY...WITH A TRIPLE POINT ASSOCIATED WITH THE
WARM/OCCLUDED FRONT UP AROUND FOND DU LAC AND SHEBOYGAN. ALL THIS
SHOULD BE PUSHING INTO LOWER MICHIGAN BY 03Z TUESDAY. THERE IS A
VERY MARGINAL THREAT THAT SOME OF THESE STORMS COULD BE SEVERE
GIVEN THE POTENTIAL FOR FAVORABLE INSTABILITY AND DEEP LAYER SHEAR
ON THE ORDER OF 30-40KTS. HOWEVER...TOO MUCH CLOUDINESS MAY BE AN
ISSUE AND WILL LIMIT HOW UNSTABLE WE GET. AREAS WEST OF MADISON
WILL BE DRYING OUT BY THE START OF THIS PERIOD.

TUESDAY INTO TUESDAY NIGHT...FORECAST CONFIDENCE IS HIGH.

SFC HIGH PRESSURE WILL BUILD INTO THE AREA...BRINGING A MUCH
COOLER NORTHEAST THEN EASTERLY FLOW DURING THE PERIOD. COOLEST
READINGS OF COURSE WILL BE FELT ACROSS THE EASTERN HALF OF THE
FORECAST AREA DUE TO THE INFLUENCE OF THE COLD LAKE MICHIGAN
WATERS. BY LATE TUESDAY NIGHT...THE MID LEVEL RIDGE THAT BROUGHT
THE DRY CONDITIONS WILL PUSH EAST...ALLOWING THE ENERGY OF A
DECENT MID LEVEL CIRCULATION TO IMPINGE ON SOUTHWEST WISCONSIN. WE
COULD SEE SOME RAIN CHANCES ENTER THAT AREA AFTER ABOUT 4 AM.

WEDNESDAY THROUGH THURSDAY...FORECAST CONFIDENCE IS MEDIUM.

THAT MID LEVEL WAVE WILL BE VERY SLOW TO MOVE THROUGH THE
REGION DURING THIS PERIOD.  THE UPPER CIRCULATION WILL TRAVEL
FROM NEBRASKA WED MORNING TO NRN IL BY MID DAY ON THURSDAY. THE
ASSOCIATED SURFACE LOW WILL REMAIN SOUTH OF WISCONSIN...KEEPING US
ON THE CHILLY SIDE OF THINGS. RAIN WILL BEGIN SPREADING NORTH ON
WEDNESDAY BUT WILL BE HINDERED BY A VERY DRY EASTERLY FLOW. THIS
CLASSIC SET UP WILL LIKELY MEAN OUR NE FORECAST AREA WILL BE DRY
ON WED...BUT COLD DUE TO THE FLOW OFF THE LAKE. KEPT A SMALL
CHANCE OF RAIN UP THERE JUST IN CASE IT HAS MORE MOMENTUM THAN
EXPECTED. THE RAIN SHOULD EVENTUALLY OVERSPREAD ALL OF THE AREA
WEDNESDAY NIGHT INTO THURSDAY...BEFORE FINALLY ENDING THURSDAY
AFTERNOON. NO THUNDER. JUST A CHILLY RAIN.

THURSDAY NIGHT THROUGH FRIDAY NIGHT...FORECAST CONFIDENCE IS
MEDIUM.

HIGH PRESSURE SHOULD KEEP MUCH OF THE AREA DRY THROUGH THE PERIOD.
MUCH LIKE THE PREVIOUS SYSTEM...MID LEVEL RIDGING WILL BREAK DOWN
LATE FRIDAY NIGHT WITH ANOTHER CIRCULATION APPROACHING...BRINGING A
CHANCE OF RAIN TO THE AREA AFTER MIDNIGHT.

SATURDAY AND SUNDAY...FORECAST CONFIDENCE IS MEDIUM.

ANOTHER MID LEVEL CIRCULATION WILL DRIFT ACROSS THE AREA WITH THE
SURFACE LOW REMAINING TO OUR SOUTH. THIS BRINGS ANOTHER PERIOD OF
POTENTIAL RAIN FOR NEXT WEEKEND...AND GIVEN THE POSITION OF THE
SURFACE LOW...THE COOL EAST TO NORTHEAST WINDS WITH HIGHS IN THE
40S AND 50S WILL CONTINUE.

AVIATION/00Z TAFS/...

VFR CONDITIONS EXPECTED THROUGH THIS EVENING. CHANCE OF LIGHT
RAIN/SPRINKLES TODAY AND THIS EVENING TOWARD FOND DU LAC AND
SHEBOYGAN.

SOUTHWESTERLY WINDS OF 25 TO 35 KT BETWEEN 1000 AND 2000 FEET WILL
CREATE MARGINAL CONDITIONS FOR WIND SHEAR ONCE AGAIN LATE THIS
EVENING INTO THE EARLY MORNING HOURS.

SHOWERS AND MAYBE A RUMBLE OF THUNDER ARE POSSIBLE LATE TONIGHT INTO
MONDAY MORNING AS AN UPPER AIR DISTURBANCE TRACKS THROUGH THE AREA.
VFR CIGS EXPECTED WITH THIS FEATURE.

A FRONT WILL STALL OVER CENTRAL WI DURING THE DAY MONDAY AND BE THE
FOCUS FOR POSSIBLE SHOWERS AND THUNDERSTORMS AND MVFR CONDITIONS AT
TIMES. ANOTHER FRONT COULD BRING THUNDERSTORMS TO THE REST OF
SOUTHERN WI LATE MONDAY AFTERNOON/EVENING.

MARINE...

EASTERLY WINDS WILL VEER TO THE SOUTHEAST TO SOUTH ON MONDAY AHEAD
OF AN APPROACHING LOW PRESSURE SYSTEM.  ONCE THE LOW PASSES
BY...STRONGER NORTHEAST WINDS WILL PUSH DOWN THE LAKE LATE MONDAY
NIGHT INTO TUESDAY. THIS COULD RESULT IN SMALL CRAFT ADVISORY
CONDITIONS...ESPECIALLY NORTH OF MILWAUKEE. WINDS AND WAVES WILL
DECREASE BY TUESDAY NIGHT AS HIGH PRESSURE WITH AN EASTERLY FLOW
SETTLES ACROSS THE REGION.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...HENTZ
TONIGHT/MONDAY AND AVIATION/MARINE...MRC
MONDAY NIGHT THROUGH SUNDAY...DAVIS
Hazardous weather outlook, Apr 24, 9:06 PM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
906 PM CDT SUN APR 24 2016

WIZ046-047-051-052-056>060-062>072-260215-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
906 PM CDT SUN APR 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THUNDERSTORMS ARE LIKELY MONDAY AND MONDAY EVENING AS LOW PRESSURE
AND A COLD FRONT MOVES ACROSS SOUTHERN WISCONSIN. THERE IS A
MARGINAL RISK OF SEVERE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED MONDAY AFTERNOON AND EVENING.

LMZ643>646-260215-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
906 PM CDT SUN APR 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THUNDERSTORMS ARE LIKELY MONDAY AFTERNOON AND EVENING AS LOW
PRESSURE AND ITS COLD FRONT MOVES ACROSS SOUTHERN WISCONSIN.
THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS DURING THIS
TIME.

A COLD FRONT WILL EVENTUALLY ACCELERATE DOWN LAKE MICHIGAN MONDAY
NIGHT WITH GUSTY NORTHEAST WINDS. A SMALL CRAFT ADVISORY WILL
LIKELY BE NEEDED LATE MONDAY NIGHT AND TUESDAY.

HENTZ

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 2:14 PM CDTSpecial Weather StatementMKXFond du Lac31 min
Apr 25, 2:57 PM CDTSpecial Weather StatementMKXWaukesha33 min
Apr 25, 3:07 PM CDTSpecial Weather StatementMKXWaukesha38 min
Apr 25, 3:19 PM CDTSpecial Weather StatementMKXMilwaukee26 min
Apr 25, 3:36 PM CDTSpecial Marine WarningMKX24 min
Apr 25, 3:56 PM CDTSpecial Weather StatementMKXOzaukee, Washington49 min
Apr 25, 4:03 PM CDTSpecial Marine WarningMKX42 min
Apr 25, 4:21 PM CDTSpecial Weather StatementMKXWaukesha39 min
Apr 25, 4:23 PM CDTSpecial Marine WarningMKX37 min
Apr 25, 4:39 PM CDTSpecial Weather StatementMKXRacine36 min
Apr 25, 4:47 PM CDTSpecial Weather StatementMKXKenosha28 min
Apr 25, 5:01 PM CDTSpecial Weather StatementMKXOzaukee, Washington44 min
Apr 25, 5:04 PM CDTSpecial Marine WarningMKX56 min
Apr 25, 5:10 PM CDTSevere Thunderstorm WarningMKXOzaukee, Washington35 min
Apr 25, 5:18 PM CDTSpecial Marine WarningMKX87 min
Apr 25, 5:32 PM CDTSpecial Weather StatementMKXMilwaukee43 min
Apr 25, 5:49 PM CDTSpecial Weather StatementMKXSheboygan26 min
Apr 25, 5:51 PM CDTSpecial Marine WarningMKX84 min
Apr 25, 6:09 PM CDTSpecial Marine WarningMKX21 min
Apr 25, 6:27 PM CDTSpecial Weather StatementMKXKenosha, Racine33 min

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.